MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV PACK DISPOSABLE TUBING SET; PHACO TUBING

JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV PACK DISPOSABLE TUBING SET; PHACO TUBING
Model Number OPO80
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown as it was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
A surgery center reported observing holes worn into the tyvek lid of a compact intutiv pack disposable tubing set model opo80.The surgery center had concerns the packaging had been comprised and the tubing pack was no longer sterile.This is 3 of 5 reports.
 
Additional Manufacturer Narrative
Additional information/device evaluation: although, the surgery center returned the tubing packs, they were returned as a bundle of returns for a specific returns good authorization.The surgery center returned 24 opo80 tubing packs with no identifiers.The individual tubing packs could not be identified by their lot numbers; therefore, no product testing could be performed.The reported issue could not be confirmed.Manufacturing record review: per manufacturing records review report, no related non-conformity or deviations were issued during manufacturing the tubing pack lot# 60209819.All devices met material, assembly and performance specifications at the time of product released.Historical data analysis: a search of complaints related to lot no.60209819 was conducted.The search revealed there is no additional complaint types for holes/tears in the package or any other types of complaints for the tubing pack model opo80, lot no.60209819.This is the first occurrence of units released.Complaint trending: a review of the monthly complaint trends was reviewed for the last 12 months and there have been no further occurrences of the related issues.These types of complaints will be monitored tear/hole in package.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
COMPACT INTUITIV PACK DISPOSABLE TUBING SET
Common Device Name
PHACO TUBING
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10073160
Report Number3006695864-2020-00279
Device Sequence Number16801496
Product Code HQC
UDI-Device Identifier05050474573352
UDI-Public(01)05050474573352(17)211015(10)60209819
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2021
Device Model NumberOPO80
Device Catalogue NumberOPO80
Device Lot Number60209819
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer05/21/2020
10/25/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date06/12/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005